Direct and inverse problems for the Dirac operator with a spectral parameter linearly contained in a boundary condition


Amirov R. , Keskin B. , Ozkan A. S.

UKRAINIAN MATHEMATICAL JOURNAL, vol.61, no.9, pp.1365-1379, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 61 Issue: 9
  • Publication Date: 2009
  • Doi Number: 10.1007/s11253-010-0282-1
  • Title of Journal : UKRAINIAN MATHEMATICAL JOURNAL
  • Page Numbers: pp.1365-1379

Abstract

We investigate a problem for the Dirac differential operators in the case where an eigenparameter not only appears in the differential equation but is also linearly contained in a boundary condition. We prove uniqueness theorems for the inverse spectral problem with known collection of eigenvalues and normalizing constants or two spectra.